RUS
ENG
Full version
JOURNALS
// Doklady Akademii Nauk
// Archive
Dokl. Akad. Nauk SSSR,
1988
Volume 299,
Number 1,
Pages
18–22
(Mi dan7737)
This article is cited in
3
papers
MATHEMATICS
Subspaces of the differentiability of smooth measures on infinite-dimensional spaces
V. I. Bogachev
Lomonosov Moscow State University
UDC:
513.838
Presented:
Yu. V. Prokhorov
Received: 27.06.1986
Fulltext:
PDF file (385 kB)
Cited by
English version:
Doklady Mathematics, 1988,
37
:2,
304–308
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025